# SDR ASAA2023102745896

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 5,960 hours, 1,724 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WINDSHEAR AHEAD ALERT ON TO ROLL FOLLOWED BY ACTIVATION OF RADAT TEST MODE. RTO INITIATED AT APPROX 65KTS (TERRAIN BUTTON WAS SELECTED ON BOTH EFIS PANELS_). GROUNDED - YES. PERFORMED OPS CHECK OF WEATHER RADAR SYSTEM PER AMM 34-41-00 OPS CK NNML 3 TIMES NO HISTORY LAST 30 DAYS SEAMC JERMERY NOTIFIED.
